On a class of integral equations

В.А. Костицын

Matematiceskij sbornik

  • Volume: 31, page 78-85
  • ISSN: 0368-8666

How to cite


Костицын, В.А.. "On a class of integral equations." Matematiceskij sbornik 31 78-85. <http://eudml.org/doc/64406>.

author = {Костицын, В.А.},
journal = {Matematiceskij sbornik},
language = {fre},
pages = {78-85},
publisher = {Tipogr. Lissnera i Sobko},
title = {On a class of integral equations},
url = {http://eudml.org/doc/64406},
volume = {31},

AU - Костицын, В.А.
TI - On a class of integral equations
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 31
SP - 78
EP - 85
LA - fre
UR - http://eudml.org/doc/64406
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.